RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 6(372), Pages 191–192 (Mi umn5582)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Superadditivity of the convex closure of the output entropy of a quantum channel

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm5582

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:6, 1186–1188

Bibliographic databases:

MSC: Primary 81P15, 81S25; Secondary 94A15
Presented: А. В. Булинский
Accepted: 24.10.2006

Citation: M. E. Shirokov, “Superadditivity of the convex closure of the output entropy of a quantum channel”, Uspekhi Mat. Nauk, 61:6(372) (2006), 191–192; Russian Math. Surveys, 61:6 (2006), 1186–1188

Citation in format AMSBIB
\Bibitem{Shi06}
\by M.~E.~Shirokov
\paper Superadditivity of~the~convex~closure of~the~output entropy of~a~quantum channel
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 6(372)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn5582}
\crossref{https://doi.org/10.4213/rm5582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2330021}
\zmath{https://zbmath.org/?q=an:1151.81009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61.1186S}
\elib{http://elibrary.ru/item.asp?id=25787356}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 6
\pages 1186--1188
\crossref{https://doi.org/10.1070/RM2006v061n06ABEH004377}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246444900011}
\elib{http://elibrary.ru/item.asp?id=13503145}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249699702}


Linking options:
  • http://mi.mathnet.ru/eng/umn5582
  • https://doi.org/10.4213/rm5582
  • http://mi.mathnet.ru/eng/umn/v61/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Giovannetti, A. S. Holevo, R. García-Patrón, “A Solution of Gaussian Optimizer Conjecture for Quantum Channels”, Commun. Math. Phys, 2014  crossref  mathscinet  isi  scopus
    2. A. S. Holevo, “Gaussian optimizers and the additivity problem in quantum information theory”, Russian Math. Surveys, 70:2 (2015), 331–367  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:281
    Full text:106
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020